全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Mariusz Michta
来源:[J].Journal of Differential Equations(IF 1.48), 2017, Vol.262 (3), pp.2106-2134Elsevier
摘要:Abstract(#br)In the paper we study properties of solutions to stochastic differential inclusions and set-valued stochastic differential equations with respect to semimartingale integrators. We present new connections between their solutions. In particular, we show that attainable...
作者:P. Tamilalagan , P. Balasubramaniam
来源:[J].Applied Mathematics and Computation(IF 1.349), 2017, Vol.305, pp.299-307Elsevier
摘要:Abstract(#br)In this manuscript, we consider a class of fractional stochastic differential inclusions driven by fractional Brownian motion in Hilbert space with Hurst parameter H ^ ∈ ( 1 2 , 1 ) . Sufficient conditions for the existence and asymptotic stability o...
作者:R. Sakthivel , Yong Ren , Amar Debbouche ...
来源:[J].Applicable Analysis(IF 0.71), 2016, Vol.95 (11), pp.2361-2382Taylor & Francis
摘要:In this paper, we investigate the approximate controllability of fractional stochastic differential inclusions with nonlocal conditions. In particular, we obtain a new set of sufficient conditions for the approximate controllability of nonlinear fractional stochastic differential inclusions...
作者:Zuomao Yan
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2016, Vol.37 (12), pp.1590-1639Taylor & Francis
摘要:ABSTRACT(#br)In this article, the approximate controllability of fractional impulsive partial neutral stochastic differential inclusions with state-dependent delay and fractional sectorial operators in Hilbert spaces is studied. By using the stochastic analysis, the fractional...
作者:Marek T. Malinowski , Mariusz Michta
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2013, Vol.408 (2), pp.733-743Elsevier
摘要:Abstract(#br)In this paper we connect the well established theory of stochastic differential inclusions with a new theory of set-valued stochastic differential equations. Solutions to the latter equations are understood as continuous mappings taking on their values in the hypers...
作者:Yuri E. Gliklikh , Alla V. Makarova
来源:[J].Applicable Analysis(IF 0.71), 2012, Vol.91 (9), pp.1731-1739Taylor & Francis
摘要:An existence of solution theorem is obtained for stochastic differential inclusions given in terms of the so-called current velocities (direct analogues of ordinary velocity of deterministic systems) and quadratic mean derivatives (giving information on the diffusion coefficient)...
作者:Yuri E. Gliklikh , Olga O. Zheltikova
来源:[J].Applicable Analysis(IF 0.71), 2014, Vol.93 (1), pp.35-45Taylor & Francis
摘要:For a stochastic differential inclusion given in terms of mean derivatives, we prove the existence of optimal solution minimizing a certain cost criterion.
作者:Leipo Liu , Zhumu Fu , Xiaona Song
来源:[J].ISA Transactions(IF 1.626), 2013, Vol.52 (6), pp.775-780Elsevier
摘要:Abstract(#br)Passivity-based sliding mode control for a polytopic stochastic differential inclusion (PSDI) system is considered. A control law is designed such that the reachability of sliding motion is guaranteed. Moreover, sufficient conditions for mean square asymptotic stabil...
作者:Yong Li , Bing Liu
来源:[J].Applicable Analysis(IF 0.71), 2008, Vol.87 (6), pp.709-722Taylor & Francis
摘要:The article is concerned with the boundary controllability of non-linear stochastic differential inclusions in a Banach space. Sufficient conditions for the boundary controllability are obtained by using a fixed point theorem for condensing maps due to Leray-Schauder non-linear a...
作者:Yong Li , Bing Liu
来源:[J].Stochastic Analysis and Applications(IF 0.303), 2007, Vol.25 (2), pp.397-415Taylor & Francis
摘要:Abstract(#br)This article is concerned with the existence of solution of nonlinear neutral stochastic differential inclusions with infinite delay in a Hilbert Space. Sufficient conditions for the existence are obtained by using a fixed point theorem for condensing maps due to Mar...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×